# SDR DL76G080831

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 43,393 hours, 6,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2019447612
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC/DRC, MISC LT SIDE EXTERNAL EMERGENCY ESCAPE PATH LIGHTS INOP.  REPLACED M731 AND M733.  L SIDE EXTERNAL EMERGENCY ESCAPE PATH LIGHTS OKAY.
